MAUDE Adverse Event Report: BIOMET 3I TSV¿¢ BELLATEK® ENCODE® HEALING ABUTMENT 3.5MM (D) X 5.0MM (P) X 5MM (H)

BIOMET 3I TSV¿¢ BELLATEK® ENCODE® HEALING ABUTMENT 3.5MM (D) X 5.0MM (P) X 5MM (H)
Model Number TEHA3505
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the abutment would not screw into the implant.It was not indicated if the procedure was completed using another device.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient id: patient id not provided.Age or date of birth: patient age not provided.Weight: patient weight not provided date of event: date of event.
 
Event or Problem Description
There is no update to the original complaint description provided.
 
Additional Manufacturer Narrative
One (1) tsv bellatekâ® encodeâ® healing abutment 3.5mm (d) x 5.0mm (p) x 5mm (h) (teha3505) was returned for investigation.Visual evaluation of the as returned product identified the abutment without original packaging, inside an auto clave bag.Signs of use around screw threads.The abutment seated and screwed as intended during a functional test, with an in-house implant.The coob is non-verifiable since, the condition of the product when it was received by the customer, is unknown/non-verifiable.A pre-existing condition noted on the per was unknown bone density type.The reported device was located on an unknown tooth site (universal) and was used.The customer did not provide any pictures or x-rays.Review of appropriate documentation: documents reviewed: tsv¿ bellatek® encode® healing abutment p-tsvbeha 2022/02 rev d.Information identified: warnings, precautions and potential adverse events.Dhr review: dhr review was completed for the subject lot number (1246779).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (1246779) for similar events and no other complaint was identified.Review completed utilizing keywords: does not seat post market trend review: july post market trending was reviewed and there were no actionable events or corrective actions for the reported event (does not seat) or product (teha3505).No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction did not occur and the reported event was non-verifiable.Sections updated: b4: date of this report g3: date investigation results were received g6: type of report and follow up number h2: follow up type h3: device evaluated h6: adverse event problem codes h10: manufacturer's narrative.

Brand Name
TSV¿¢ BELLATEK® ENCODE® HEALING ABUTMENT 3.5MM (D) X 5.0MM (P) X 5MM (H)
Common Device Name
ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13934203
Report Number0001038806-2022-00441
Device Sequence Number4844191
Product Code NHA
UDI-Device Identifier00844868040934
UDI-Public(01)00844868040934(17)260721(10)1246779
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173374
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2026
Device Model NumberTEHA3505
Device Catalogue NumberTEHA3505
Device Lot Number1246779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose